Research‎ > ‎

Untitled

Research interests: Number Theory and Algebraic Geometry.
More specifically: Modular forms, Shimura varieties and Zeta values.



Preprints


On the non-triviality of the p-adic Abel-Jacobi image of generalised Heegner cycles modulo p, I: modular curvesPreprint, pdf. Oberwolfach report, pdf.

\mathfrak{p}-rigidity and Iwasawa \mu-invariants (with Haruzo Hida). Preprint, pdf.


Publications


On the non-triviality of the p-adic Abel-Jacobi image of generalised Heegner cycles modulo p, II: Shimura curves. To appear in J. Institut Math. Jussieu, pdf, journal.

Andre-Oort conjecture and non-vanishing of central L-values over Hilbert class fields (with Haruzo Hida). Forum Math. Sigma 4 (2016), e20, 26 pp, journal.

An l\neq p-interpolation of genuine p-adic L-functions. Res. Math. Sci. 3 (2016), Paper No. 16, 26 pp,  journal.

On the \mu-invariant of the cyclotomic derivative of Katz p-adic L-function. J. Inst. Math. Jussieu 14 (2015), no. 1, 131-€“148, pdf, journal.

The vanishing of the \mu-invariant of p-adic Hecke L-function for CM fields (with Ming-Lun Hsieh). IMRN no. 5 (2013), 1014-1027, journal.
Comments